MathSciNet Relay Station
MathSciNet bibliographic data
MR1393886 68U05 (68Q22)
Datta, Amitava; Maheshwari, Anil; Sack, Jörg-Rüdiger Optimal parallel algorithms for direct dominance problems. Nordic J. Comput. 3 (1996), no. 1, 72–88.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement